HIV/Aids

Question
Posted by: | 2018/01/13

Q.

Stomach fat

On Arv for 5 years now the stomach fat is difficult to get rid of. Is this side effect of Arv meds

Expert's Reply

A.

HIV/Aids expert
- 2018/01/23

It depends on which treatment you are on but yes, some of the antiretroviral drugs to cause lipodystrophy - the abnormal redistribution of fat around the body. It does not happen as often as it used to in the past because we have better drugs available

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.